Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2001) Disjoint strict singularity of inclusions between rearrangement invariant spaces. Studia Mathematica, 144 (3). pp. 209-226. ISSN 0039-3223

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2000) Disjointly strictly-singular inclusions between rearrangement invariant spaces. Journal London Mathematical Society, 62 (1). pp. 239-252. ISSN 1469-7750

Pipkin, Allen C. and Sánchez de los Reyes, Víctor Manuel (1974) Existence of solutions of plane traction problems for ideal composites. SIAM Journal on applied mathematics, 26 (1). pp. 213-220. ISSN 0036-1399

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez de los Reyes, Víctor Manuel and Seoane Sepúlveda, Juan Benigno (2013) Inequalities for polynomials on the unit square via the Krein-Milman theorem. Journal of convex analysis, 20 (1). pp. 125-142. ISSN 0944-6532

Alba, Jesús and Ramis Pedromingo, José and Espinosa , Víctor and Sánchez de los Reyes, Víctor Manuel (2003) Radiación acústica por superficies planas: aplicación a altavoces. Revista Internacional de Métodos Numéricos para Cálculo y Diseño en Ingeniería , 19 (1). pp. 65-74. ISSN 0213-1315

Azagra Rueda, Daniel and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Sánchez de los Reyes, Víctor Manuel (2009) Riemann integrability and Lebesgue measurability of the composite function. Journal of Mathematical Analysisand applications, 354 . pp. 229-233. ISSN 0022-247X

Sánchez de los Reyes, Víctor Manuel (2004) Singularidad de inclusiones entre espacios invariantes por reordenamiento. Tesis PhD.

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2003) Strict singularity and co-singularity for symmetric sequence spaces. Atti del Seminario matematico e fisico dell'Università di Modena, 51 (2). pp. 397-046. ISSN 0041-8986

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2004) Strictly singular and strictly co-singular inclusions between symmetric sequence spaces. Journal of Mathematical Analysis and Applications, 291 (2). pp. 459-476. ISSN 0022-247X

Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. and Hernández, Francisco L. (2005) Strictly singular embeddings in L 1 +L ∞. Doklady Mathematics, 71 (3). pp. 388-390. ISSN 1064-5624

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2008) Strictly singular inclusions into L1+L∞. Mathematische Zeitschrift, 258 (1). pp. 87-106. ISSN 0025-5874

This list was generated on Fri Apr 18 02:35:07 2014 CEST.